RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 1, Pages 15–19 (Mi dan8900)  

MATHEMATICS

Periodic solutions of a singularly perturbed equation of parabolic type

A. B. Vasil'eva, V.T. Volkov

Lomonosov Moscow State University

Full text: PDF file (441 kB)

Bibliographic databases:
UDC: 517.956
Presented: А. Н. Тихонов
Received: 28.09.1984

Citation: A. B. Vasil'eva, V.T. Volkov, “Periodic solutions of a singularly perturbed equation of parabolic type”, Dokl. Akad. Nauk SSSR, 285:1 (1985), 15–19

Citation in format AMSBIB
\Bibitem{VasVol85}
\by A.~B.~Vasil'eva, V.T.~Volkov
\paper Periodic solutions of a singularly perturbed equation of parabolic
type
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 1
\pages 15--19
\mathnet{http://mi.mathnet.ru/dan8900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812136}
\zmath{https://zbmath.org/?q=an:0611.35036}


Linking options:
  • http://mi.mathnet.ru/eng/dan8900
  • http://mi.mathnet.ru/eng/dan/v285/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020